# SDR SWAA950400

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 D-CHECK, FOUND SHEAR TIE CRACKED AT S20R, BETWEEN BS 178 AND 188, AT FWD END OF 178 BULKHEAD.  REPAIRED PER TYPICAL REPAIR BULLETIN T1-A53-025.
